Distracted And Slow

Hi all!

I took my concerta this morning 54mg and I don't know why but it doesn't feel like it's working that well today... I'm distracted, confused and slow I cant stop fidgeting my hands doesn't want to stop shaking and tapping. Only seeing my doctor next week Monday hope I don't have to go on a stronger dose he said the last time he thinks that i will have to go up more... I am already on the second highest dose.

A friend of mine thinks it's because I am too thin... I am not that thin my bmi is 19.4, but I don't eat that much I have 6 small meals a day...but they are healthy meals plus I take vit's, could this be the problem?? I don't think so though my doctor would have said something i'm sure?

Will have to go on a stronger dose I suppose and feel like sh*t for a week.



Yolanda1983 Yolanda1983
26-30, F
3 Responses Jan 23, 2013

I hope you are feeling better, only a few more days to go for you before you see the dr and hopefully get some answers. Conserta can be known to cause anxiety. Maybe that is where the shaking and tapping are coming from, even though you are having other side effects? I use this link so often between having to look up drugs for ADHD and also Cancer. For me they have just written their information in an easy way to understand. I will give you the link for the Conserta side effects http://www.pharmacydrugguide.com/Concerta_Side_Effects If you click on the first word it will take you to the page that will explain about it having the same active ingredient as Retalin and Metadate, Scrolling down will also talk about the addiction. I am a firm believer in always having as much info as I can about drugs so I am well prepared when I see the Dr. Let us know how you are doing and how your Dr's appt. went Good Luck.

PS I hope you feel better soon.

I also have adult ADD. I fidget and have tremors also. I'm on the highest dose of ritalin & suspects that's why. I struggle with being addicted to it. Do you know if concerta is addicting?

I think it is. Not sure though... I have to take it every day, so i haven't really gone without it.